English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Faster Approximation Schemes for the Two-dimensional Knapsack Problem

Heydrich, S., & Wiese, A. (2019). Faster Approximation Schemes for the Two-dimensional Knapsack Problem. ACM Transactions on Algorithms, 15(4): 47. doi:10.1145/3338512.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-6A94-D Version Permalink: http://hdl.handle.net/21.11116/0000-0005-6A95-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Heydrich, Sandy1, Author              
Wiese, Andreas2, Author              
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, ou_24019              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20192019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1145/3338512
BibTex Citekey: Heydrich19
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: ACM Transactions on Algorithms
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : ACM
Pages: 28 p. Volume / Issue: 15 (4) Sequence Number: 47 Start / End Page: - Identifier: ISSN: 1549-6325
CoNE: https://pure.mpg.de/cone/journals/resource/111088195282718